# SDR C2XA99CL069

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pc Board
- Part number: I293640919
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD - FLT 3015 - THE CREW REPORTED THAT ON TAKEOFF ROLL, THE 'AFX DISABLE' ANNUNCIATOR ILLUMINATED AT 90 KIAS, THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTEANCE REMOVED AND REPLACED PCBA123 AND PERFORMED OPS CHECKS AND ENGINE RUNS IAW BEECHCRAFT MM 61-21-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
